# SDR AALA20170228012

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 80,441 hours, 22,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON BULLNOSE BY SEAT 1B HAS A MISSING LENS.  REPLACED THE LENS IAW AMM 33-51-05. OPERATIONAL CHECKED GOOD.
